# SDR BB08073

- Difficulty date: April 28, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX - FLT 45  EN-ROUTE PHX TO KOA.  THE FLIGHT RECEIVED AN EICAS STATUS MESSAGE "R ENGINE FIRE LOOP 2" DURING CRUISE.  THE FLIGHT RETURNED TO PHX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED CHAFED WIRES BETWEEN CONNECTORS D1008P AND D1408.  SYSTEM CHECKS OK.
